# SDR DALA2022010800151

- Difficulty date: January 4, 2022
- Submitted: January 8, 2022
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 62,058 hours, 29,052 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2075046) DURING INSPECTION FOUND WORN AREAS AFFECTING THE H.S CENTER BOX FRONT SPAR FITTING AND SPLICE ANGLE AT STATION 1093. MAINTENANCE REPAIRED THE DAMAGE PER ERA 596323-14.
